MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA; INTRAVASCULAR CATHETER
Catalog Number 383646
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva 20ga 1.00in hf y w/ cap leaked at catheter junction blood leakage within catheter hub when did the incident occur? during use it was reported that the iv g20 was not working properly, when the iv inserted imediately it was leaking blood from the gray part.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photo submitted for evaluation.The reported issue of leakage at catheter junction was confirmed upon inspection of the photos.However, bd cannot confirm the cause of the failure to our manufacturing process since no physical sample was returned.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.

Brand Name
NEXIVA
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24189512
Report Number2243072-2026-00043
Device Sequence Number8065568
Product Code FOZ
UDI-Device Identifier00382903836468
UDI-Public(01)00382903836468(11)240901(17)270831(10)4242370
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383646
Device Lot Number4242370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2026
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown